| Model Number |
863064 |
| Medical Device Problem Codes |
Defective Alarm (1014); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
Event or Problem Description
It was reported to philips that vm 6 did not emit alarm.The device was in clinical use at the time the issue was discovered.No adverse event or patient harm was reported.
Event or Problem Description
It was reported to philips that vm6 failed to emit alarm.The device was not in clinical use at the time the issue was discovered.No adverse event or patient harm was reported.